By abjt4 Latest Reply 2012-05-15 17:36:22 -0500
Started 2012-05-11 16:54:35 -0500

Has anyone had days where they just felt nautious all day after taking their meds?

11 replies

Just Joyce
Just Joyce 2012-05-15 17:36:22 -0500 Report

I did the first two weeks of taking Metformin. My girlfriend told me to eat half my meal, take the Met. then eat the other half. That seemed to help and once my system got used to it, the nausea stopped.

2012-05-15 16:42:02 -0500 Report

Yep, I feel nauseous after I take my mid day dose of Metformin. (I take 2500mgs daily) The morning & evening doses are fine, but that mid day does is the one that bothers me a lot. Bothers me to the point to where I can't eat for the rest of the day. (It's great for the waistlines) but not for the stomach. Then I take another Rx to counter react for the Metformin side effect,(the nausea) but what are you gonna do? It's a vicious cycle.

Anonymous 2012-05-12 22:52:05 -0500 Report

hi,i feel nausea some times in the am when i get up, before i take my meds, then later i feel better after i eat i take insulin no pills, take it day by day,

Lizardfan 2012-05-12 20:04:26 -0500 Report

Yup, nausea has been my companion a lot since my diagnosis. I have taken two meds, Byetta and Bydureon and both those have made me nauseous. Not all day tho, thank goodness! When I am hit by one of those days I eat very sparingly, nothing spicy, and if it is extreme I take Compazine for it. I hate having to take another med to counter meds but there it is.

granniesophie 2012-05-13 05:48:23 -0500 Report

Dr just put me on Bydureon-some new kind I only shoot once a week and I'm waiting for the phamacy to mail it to me-I hear it will make you really nauseaous, but the more you are, the more weight you lose. Don't know if that's true or not, and am not really sure I want to find out, but I intend to give the Aloe juice a run for its money!! I don't want to have to take a pill to counter-act the nausea, I'll just request to come off the stuff! I wondered how bad it would be-now I have something to look forward to :)

Lizardfan 2012-05-13 11:51:52 -0500 Report

Granniesophie~I am not nauseous all the time, sorry if I gave you that impression! If you want more real time Bydureon users experience go to the FaceBook page Byetta and Diabetes. You can read but to post you have to join the group. I didn't want to take another pill to counter act the nausea, but you have to do what you have to do. I would estimate that I take the Compazine about once a month. Most of the times if I am just a tad nauseated I can just drink a carbonated SF soft drink and it helps. You are right about the weight loss, I have lost 22lbs. since starting Bydureon in mid February. I love the convenience of the once a week shot too. Good luck on your new meds! Hope you have a positive experience with it!

granniesophie 2012-05-11 22:13:00 -0500 Report

Oh yeah, I do sometimes. Especially in the mornings after breakfast after I take all my meds (8 of them, one of them Met!), and if I don't do something I stay that way all day! I have found that about 2 ounces of Aloe juice seems to stop all of that and settles my stomach right down. Doesn't taste all that great, but real cold and chugged down, and it works for me!

GabbyPA 2012-05-12 15:01:12 -0500 Report

Aloe juice is a great idea! It helps calm the tummy. Often when we are new to meds, they can be trouble. I take my metformin before I eat. If I take it after I usually don't do so well.

Young1s 2012-05-11 18:21:33 -0500 Report

I haven't but I know many here have. Am I to assume you are talking about your Metformin, or is it another medication (or a combination of meds) that's causing this? It might help to elicit other responses if you're a little more specific about this.

Next Discussion: Meal Planning »